MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Agile? Esophageal; prosthesis, esophageal

BOSTON SCIENTIFIC CORPORATION Agile? Esophageal; prosthesis, esophageal
Model Number M00517460
Medical Device Problem Codes Device-Device Incompatibility (2919); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to an agile esophageal stent and overstitch nxt used during the same procedure.It was reported to boston scientific corporation that an agile esophageal fully covered tts stent was attempted to be implanted during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During the procedure, the agile stent was successfully placed; however, during scope removal, the stent became caught on the overstitch needle driver and had to be forcibly removed.The procedure was completed using another agile esophageal tts stent.There were no patient complications associated with this event and the patient condition following the procedure was reported as stable.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.

Brand Name
Agile? Esophageal
Common Device Name
prosthesis, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50334618
Report Number3005099803-2026-03414
Device Sequence Number17510107
Product Code ESW
UDI-Device Identifier08714729973089
UDI-Public(01)08714729973089(17)280226(10)38697435
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517460
Device Catalogue NumberM00517460
Device Lot Number0038697435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown